×

Found 152 Documents (Results 1–100)

100
MathJax

Adaptive wavelet methods for SPDEs. (English) Zbl 1317.60084

Dahlke, Stephan (ed.) et al., Extraction of quantifiable information from complex systems. Cham: Springer (ISBN 978-3-319-08158-8/hbk; 978-3-319-08159-5/ebook). Lecture Notes in Computational Science and Engineering 102, 83-107 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Adaptive multilevel methods for PDAE-constrained optimal control problems. (English) Zbl 1270.49024

Mathematik. München: Dr. Hut; Darmstadt: TU Darmstadt, Fachbereich Mathematik (Diss.) (ISBN 978-3-8439-0878-8/pbk). xxviii, 189 p. (2013).
PDF BibTeX XML Cite

Numerical solution via transformation methods of nonlinear models in option pricing. (English) Zbl 1230.91190

Todorov, Michail D. (ed.) et al., Application of mathematics in technical and natural sciences. Proceedings of the 2nd international conference (AMiTaNS’10), Sozopol, Bulgaria, June 21–26, 2010. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0856-2/pbk). AIP Conference Proceedings 1301, 387-394 (2010).
MSC:  91G60 91G20
PDF BibTeX XML Cite
Full Text: DOI

Fluid flow problems with quaternionic analysis—an alternative conception. (English) Zbl 1207.35240

Bayro-Corrochano, Eduardo (ed.) et al., Geometric algebra computing in engineering and computer science. London: Springer (ISBN 978-1-84996-107-3/hbk; 978-1-84882-914-5/ebook). 345-381 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Adaptive multilevel SQP-methods for PDE-constrained optimization. (English) Zbl 1195.65087

Mathematik. München, Dr. Hut; Darmstadt: Univ. Darmstadt, Fachbereich Mathematik (Diss.) (ISBN 978-3-86853-481-8/pbk). viii, 131 p. (2010).
PDF BibTeX XML Cite

Rothe’s method for an integrodifferential equation with integral conditions. (English) Zbl 1186.65164

MSC:  65R20 45K05 45G10
PDF BibTeX XML Cite
Full Text: DOI

Global weak solutions for an incompressible charged fluid with multi-scale couplings: initial-boundary-value problem. (English) Zbl 1239.76024

MSC:  76D05 76X05 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear pseudoparabolic equations and variational inequalities. (English) Zbl 1077.35074

Heidelberg: Universität Heidelberg, Naturwissenschaftlich-Mathematische Gesamtfakultät (Dissertation). 122 p. (2004).
MSC:  35K70 35B45 35K85
PDF BibTeX XML Cite
Full Text: Link

Numerical techniques for the recovery of an unknown Dirichlet data function in semilinear parabolic problems with nonstandard boundary conditions. (English) Zbl 0978.65089

Vulkov, Lubin (ed.) et al., Numerical analysis and its applications. 2nd international conference, NAA 2000, Rousse, Bulgaria, June 11-15, 2000. Revised papers. Berlin: Springer. Lect. Notes Comput. Sci. 1988, 467-474 (2001).
PDF BibTeX XML Cite

\(H^s\)-convergent Navier-Stokes approximations in exterior domains, \(0\leq s<2\). (English) Zbl 0957.76013

Salvi, Rodolfo (ed.), Navier-Stokes equations. Theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, June 2-6, 1997. Harlow: Longman. Pitman Res. Notes Math. Ser. 388, 248-256 (1998).
MSC:  76D05 35Q30 65M12
PDF BibTeX XML Cite

Convergence rates in \(H^{2,r}\) of Rothe’s method to the Navier-Stokes equations. (English) Zbl 0930.35128

Heywood, J. G. (ed.) et al., Theory of the Navier-Stokes equations. Proceedings of the third international conference on the Navier-Stokes equations: theory and numerical methods, Oberwolfach, Germany, June 5–11, 1994. Singapore: World Scientific. Ser. Adv. Math. Appl. Sci. 47, 127-135 (1998).
MSC:  35Q30 65M12
PDF BibTeX XML Cite

On existence of a harmonic variational flow subjected to two-sided conditions. (English) Zbl 0911.35058

J. Math. Sci., New York 99, No. 1, 1007-1015 (2000); translation from Zap. Nauchn. Semin. POMI 243, 324-337 (1997).
MSC:  35K50 35D05 35B45 35D10
PDF BibTeX XML Cite
Full Text: DOI

Solution of degenerate parabolic problems by relaxation schemes. (English) Zbl 0869.35056

Niezgódka, Marek (ed.) et al., Free boundary problems, theory and applications. Lectures presented at the congress, Zakopane, Poland, June 11–18, 1995. Harlow: Longman. Pitman Res. Notes Math. Ser. 363, 217-230 (1996).
MSC:  35K65 35A35 65N40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software